MathSciNet Relay Station
MathSciNet bibliographic data
MR2218856 (2007j:03092) 03G10 (03C05 03F52 06D35 06F05 06F15)
Wille, Annika M. A Gentzen system for involutive residuated lattices. Algebra Universalis 54 (2005), no. 4, 449–463.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement